| Model Number |
TSVTWB16 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377); Swelling/ Edema (4577)
| Date of Event |
12/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Additional pma/510(k) number ¿ k101880.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
It was reported that peri-implantitis was noted around the implant at tooth location #13 with more than 50% bone loss and the implant was removed.Symptoms as a result of the event: bone loss, edema, inflammation.